# SDR V0XD20211220001

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: N1263999
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN F.S. 333 AND F.S.349 THE JOINT SPLICE IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED THE JOINT SPLICE(PN; N126-3999) ON STGR 26R BETWEEN F.S. 333 AND F.S. 349 IAW CTJ 700 SRM 51-42-06-001-001-A01 AND 53-21-08-01-002.
